AGENDA
choose your time zone
Some talks are pre-recorded due to speakers’ time-zone differences
CEST (Central European Summer Time)
CDT (Central Daylight Time)
The First Day 30/03
10:00 — 10:10
Intro
CI/CD
10:10 — 10:55
"Living code solution for Java developers"
Romain Manni-Bucau
10:55 — 11:10
Q&A
Career Track
Gives access to Junior track only
with no recordings. Focuses on entry-level content around Java developing.
Elasticsearch
11:10 — 11:50
"Two steps forward, one step backward - backward compatibility in Elasticsearch"
Alexander Reelsen
Essentials - Optimizing
12:00 — 12:40
"Clean Architecture? Clean Code? Refactoring? Tests? What does this change in my code?"
Kamila Oliviera
12:40 — 13:25
"Dismantling Technical Debt and Hubris"
Shelley Lambert
13:25 — 13:40
Q&A
Break - 10 minutes
Frameworks + deployment
13:50 — 14:35
"Easy microservices with Java Hipster!"
Deepu K Sasidharan
14:35 — 15:12
"AHOY! Reactive - The Quarkus Reactive Journey"
Clement Escoffier
Break - 13 minutes
Softskills
15:40 — 16:15
"The top 10+1 essential (soft) skills for every developer"
Patroklos Papapetrou
16:15 — 16:25
Q&A
10:50 — 12:00
Q&A
15:20 — 15:27
Q&A
Testing
16:25 — 17:07
"How subjective is your testing approach?"
Ilia Ilin
17:08 — 17:53
"End-to-End test architectures, a dead End road"
Roy Braam
17:53 — 18:38
"Stairway out of dependency hell"
Berwout de Vries Robles
18:38 — 18:58
Q&A
10:00 — 10:10
Intro
Java Advanced Optimizing
10:10 — 10:50
"Demystifying Garbage Collection in Java"
Igor Braga
10:50 — 11:30
"When Quarkus meets MicroProfile"
Antonio Goncalves
12:20 — 12:45
Q&A
Pro Track
Gives access to both Junior and Senior tracks, recordings are included. Focuses on deep tech content around Java developing.
Break - 15 minutes
11:30 — 12:20
"Let's build our own dependency injection framework!"
Mark Hendriks
Visualization
13:55 — 14:40
"Project Cacophonia - Visualizing Eclipse using Java Bytecode Instrumentation"
Chris Laffra
14:40 — 14:50
Q&A
Reactive Programming
14:50 — 15:25
"Akka, 10 do's and don'ts"
Igmar Palsenberg
15:25 — 15:40
Q&A
Break - 10 minutes
Virtualization and orchestration
15:50 — 16:35
"Automating the Enterprise with Kubernetes Operators"
Ádám Sándor
16:35 — 17:20
"jKube: the swiss knife of Java developers in a K8S world"
Natale Vinto
Break - 10 minutes
17:20 — 17:35
Q&A
Cloud
17:45 — 18:35
"7 Perilous Pitfalls with Java"
Steve Poole
18:35 — 19:20
"Optimizing serverless Java applications on Google Cloud"
Xiang Shen
20:00 — 20:20
Q&A
add to calendar
19:20 — 20:00
"Framewars: the battle between NoSQL and Java in the cloud arena."
Otavio Santana
CLOUD BATTLE OF CLOUD VENDORS
20:20 — 21:00
Reza Rahman
Principal Program Manager
Suyash Joshi
Principal Cloud Developer Advocate
Otavio Santana
Staff Engineer
Moderator
Otavio Santana
"PANEL DISCUSSION with Cloud Vendors"
Edson Yanaga
Director of Developer Experience
Xiang Shen
Solutions Architect
Soft skills
13:00 — 13:45
"XP in {our} real life"
Marco Antonio
Nacho Cougil
13:45 — 13:55
Q&A
Marco Antonio
Nacho Cougil

Essentials - Optimizing
13:05 — 13:35
"Dismantling Technical Debt and Hubris"
Shelley Lambert
13:35 — 14:15
"Optimize Java Application Throughput with a New Feature that Dynamically Optimizes Object Reference Locality"
Jonathan Oommen
14:15 — 14:35
Q&A
Career Track
Gives access to Junior track only
with no recordings. Focuses on entry-level content around Java developing.
Break - 15 minutes
Elastic
14:50 — 15:35
"Two steps forward, one step backward - backward compatibility in Elasticsearch"
Alexander Reelsen
15:35 — 16:20
"Living code solution for Java developers"
Romain
Manni-Bucau
Break - 15 minutes
Adyen
16:35 — 17:15
"Easy microservices with Java Hipster!"
Deepu K Sasidharan
17:15 — 18:00
"AHOY! Reactive - The Quarkus Reactive Journey"
Clement Escoffier
18:00 — 18:20
Q&A
Break - 15 minutes
Elastic
18:35 — 19:20
"The top 10+1 essential (soft) skills for every developer"
Patroklos Papapetrou
19:20 — 20:40
"How subjective is your testing approach?"
Ilia Ilin
Break - 15 minutes
OpenValue & JPoint
10:05 — 10:45
"End-to-End test architectures, a dead End road"
Roy Braam
10:45 — 11:25
"Stairway out of dependency hell"
Berwout de Vries Robles
11:25 — 12:10
Q&A
Java Advanced Optimizing
13:40 — 14:25
"Demystifying Garbage Collection in Java"
Igor Braga
14:25 — 15:35
"When Quarkus meets MicroProfile"
Antonio Goncalves
16:20 — 16:35
Q&A
Pro Track
Gives access to both Junior and Senior tracks, recordings are included. Focuses on deep tech content around Java developing.
Break - 10 minutes
15:35 — 16:20
"Let's build our own dependency injection framework!"
Mark Hendriks
Soft skills
16:45 — 17:30
"XP in {our} real life"
Marco Antonio
Nacho Cougil

17:30 — 17:40
Q&A
Marco Antonio
Nacho Cougil
Visualization
17:40 — 18:25
"Project Cacophonia - Visualizing Eclipse using Java Bytecode Instrumentation"
Chris Laffra
18:25 — 18:35
Q&A
Reactive Programming
18:35 — 18:50
"Akka, 10 do's and don'ts"
Igmar Palsenberg
18:50 — 19:05
Q&A
Igmar Palsenberg
Mary Grygleski

Break - 15 minutes
Virtualization and orchestration
19:20 — 20:00
"Automating the Enterprise with Kubernetes Operators"
Ádám Sándor
20:00 — 20:35
"jKube: the swiss knife of Java developers in a K8S world"
Natale Vinto
20:35 — 20:50
Q&A
Cloud
10:30 — 11:00
"7 Perilous Pitfalls with Java"
Steve Poole
11:00 — 11:45